# SDR IPXA09557470

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EFN 43320001015 MCD FLOOR PANEL BS 1020-1060 RBL 0-25 TOOL MARKS ON LOWER SURFACE EDGES AND CORNERS DAMAGED. REQUIRES REPAIR VALIDATION.  FABRICATED REPLACEMENT FLOOR PANEL IN ACCORDANCE WITH EO B757-5320-9692-G.
